# SDR SWAA2022020338782

- Difficulty date: November 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 18,052 hours, 7,817 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER ATTACH PAN CRACKED AND NOT SECURE / R & R PAN ASSY AS PER AMM 52-41-31INSP# H52
